IJPAM: Volume 92, No. 1 (2014)
FOR -KIRCHHOFF-TYPE EQUATION
Department of Mathematics
Faculty of Science
21280, Diyarbakir, TURKEY
Abstract. This paper is considerned with the existence of solutions for -Kirchhoff-type problem under with Dirichlet boundary condition. By direct variational method and the Mountain Pass theorem, we establish some conditions that ensure the existence nontrivial weak solutions for the problem.
Received: November 13, 2013
AMS Subject Classification: 35D05, 35J60, 35J70
Key Words and Phrases: variational method, -Kirchhoff-type equation, Mountain Pass Theorem
Download paper from here.
DOI: 10.12732/ijpam.v92i1.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 61 - 71
This work is licensed under the Creative Commons Attribution International License (CC BY).